# SDR DALA2016052604304

- Difficulty date: May 25, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 45,788 hours, 22,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN BS 520, LBL 24 SEAT TRACK HAS WEAR FROM SEAT. MAINTENANCE REMOVED WORN SEAT TRACK. FABRICATED AND REPLACED-1 SEAT TRACK, LBL 24 BS 520 IAW SRM 53-00-52, REPAIR 4.
